# SDR COMA0460015

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 22,301 hours, 21,308 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 060C0622
- Condition: Malfunctioned
- Location: Anti-Ice
- Part time: 5,736 hours, 5,072 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5125 WING ANTI ICE CAUTION MESSAGE.  REPLACED THE TEMP CONTROLLER.
